Your Cart

Weightvest For Osteoporosis

Email me at freepam@gmail.com or Call 805 684 4071 Pacific time

Weightvest front

Weightvest side
Weightvest front2
Weightvest back

My mother

Weightvest my mother

Mum struggled to keep her head up because she felt so bad to be so bent over. She walked more miles in her life than anyone I have known and was as strong as a horse but her bones let her down.

Dentists refusing women who take Fosomax

It has been in the news lately that thousands of women who take the bisphosphanate drugs like Fosomax, have had bone death in the jaw after having minor dental surgery. This is called osteonecrosis and the drug companies have been forced to mention it as a side effect in their drug literature.
For now it is mostly occuring in women who have taken the intravenous version of the bisphosphonate drugs but there are more and more women coming forward who take the regular pill version. It was a dental surgeon, Dr Ruggiero, who first connected jawbone death with the bone drugs. Now the connection has been made the numbers of affected women are growing.

Now a new report from the American Dental Association advises dentists to have all women in their practices who take the bisphosphonate drugs, sign a release form before they do any dental surgery.
Some of my weight vest customers have told me that there are signs up in their dentists’ offices saying that they won’t work on women taking these drugs at all. With the amount of lawsuits in this country who can blame them! The dentists are the innocent bystanders who could end up taking the rap for the drug companies.

Another problem with the drugs is also coming to light. 120 women who have been taking the pill form of the drugs have been stricken with such incapacitating bone, joint or muscle pain that some were bedridden and others required walkers, crutches or wheelchairs. >

You may think that 120 people out of the millions who take the drug isn’t enough to worry about. But, according to the FDA, 90% of drug reactions go unreported. Plus doctors are inclined to think that the pain is caused by the osteoporosis itself instead of the drugs they have prescribed to treat it. In actual fact osteoporosis is, for the most part, a painless disease.

Dr Ruggiero says. “Risks increase the longer you’re on the drugs, and it can take years for the complication to manifest itself.” These drugs stay in the body for years after you stop taking them.

Dr Susan Ott, of the University of Washington, says “These drugs are still relatively new and problems sometimes take years to show up. We’re not quite sure what we’re dealing with over the long haul. Side effects like this should make ordinary, healthy women think twice.”

If you are reading this you probably already have decided not to take the drugs but here is more information you can use to persuade your friends to take the same path.

Winter is coming so be sure not to become a cold weather slug – keep moving to stay healthy.
Pam

Prev post: Recipe for Green SoupNext post: More Dangerous Drugs for Osteoporosis